# SDR MALA030238

- Difficulty date: April 16, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N438XJ
- Make and model: Saab 340B
- Aircraft serial: 340B438
- System (JASC): 6120 · Propeller Controlling System
- Part: Transducer
- Condition: Failed
- Location: Pgb Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3119, RT PROP OIL PRESSURE FLUCUATED THEN DROPPED TO ZERO INFLIGHT.  TEMPERATURE AND LIGHT OPERATED NORMAL.  RT PROP OIL PRESSURE FLUCTUATION BETWEEN 0-200 PSI OCCASIONALLY STEADY AT 100 PSI IN THE GREEN ARC.  THEN WENT TO PSI AND STAYED.  AIR RETURN TO MSP.  MAINTENANCE REPLACED RT PGB OIL PSI X-DUCER PER SAAB AMM 79-30-5-4 AND REMOVED AND RE-INSTALLED RT OIL FILTER PGB FOR ACCESS.  LEAK AND OPS CHECK GOOD.  ALSO OHMED WIRING AT RT INDICATOR TO X-DUCER CHECK GOOD.
